6th International Young Scientist Congress (IYSC-2020) will be Postponed to 8th and 9th May 2021 Due to COVID-19. 10th International Science Congress (ISC-2020).  International E-publication: Publish Projects, Dissertation, Theses, Books, Souvenir, Conference Proceeding with ISBN.  International E-Bulletin: Information/News regarding: Academics and Research

The Existence of General Solution of Non-linear partial differential equation in General case in complex space

Author Affiliations

  • 1Department of Mathematics, Faculty of Mathematical Sciences, University of Guilan, P.O Box 1914, Rasht, IRAN

Res. J. Recent Sci., Volume 3, Issue (5), Pages 83-85, May,2 (2014)

Abstract

In this paper, we discuss on the existence of general solution of non-linear partial dierential equation F(z,w,δw/δz,δw/δz)=0 in complex space by using Fixed point theorem and contraction function.

References

  1. Vekua I.N., Elliptic rst order system of partial dierential equations boundary value problems, Matem, Sbornik, 31, 217-314 (1952)
  2. Vekua I.N., Generalized analytic functions, 2nd ed,Nauka, Moscow, (in Rus-sian) (1988)
  3. Mamourian A., Esralian E. and Taghizadeh N., On the existence of general solution of rst order elliptic systems by Fixed-point theorem, Non-linear Analysis theory and Application, 30(1), 5351-5356 (1997)
  4. Taghizadeh N., On the uniqueness of solution of rst order non-linear complex elliptic systems of partial differential equations in Sobolev space, Honam Mathematical, 27(2),205-209 (2005)
  5. Taghizadeh N. and Akbari M., the existence and uniqueness of solution of non-linear partial differential equations by Fixed-point theorem in sobolev space and their results, International journal of Applied Mathematics, 22(6), 879-885 (2009)